A New Inverse Weibull Distribution: Properties and Applications
Mona Mustafa Elbiely1 & Haitham M. Yousof2 Show affiliations
- Damanhur University, Egypt
- Benha University, Egypt
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 30–43 · doi.org/10.3844/jmssp.2019.30.43
Abstract
In this work, we introduce a new flexible extension of the Inverse Weibull distribution. Some important mathematical properties of the proposed model are derived along with a numerical analysis of mean, variance, skewness and kurtosis measures of the proposed model. The performance of the maximum likelihood method is assesses via a comprehensive simulation studies in terms of mean squared errors. The new model is better than some other important competitive extensions of the Inverse Weibull in modeling the breaking stress data, the glass fibers data and the relief time data. Some plots are given to illustrate the suitability of the new model to fit the used data sets.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Elbiely, M. M. & Yousof, H. M. (2019). A New Inverse Weibull Distribution: Properties and Applications. Journal of Mathematics and Statistics, 15(1), 30–43. https://doi.org/10.3844/jmssp.2019.30.43
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
